Learn how producers in Western Colorado are building soil to increase crop production, using less water and commercial fertilizer. This is a free event. Tour stops include: Brand 2s Meats LLC, Fruita, Green Junction Farmstead, Palisade, and Bella Bolettino Orchard, Palisade. Meet at Bella Bolettino Orchard (3857 North River Rd, Palisade, CO 81526) at 8:00am. Shuttle bus provided. Free lunch provided at Bella Bolettino Orchard following the tour. RSVP to Mesa Conservation District at phone number 970-242-4511 x100, or firstname.lastname@example.org.
The ‘Healthy Soil, Healthy Region’ Workshop is a region-wide approach to bring together agricultural
professionals and producers from Washington, Oregon, and Idaho for a 3-day workshop to improve
awareness of existing, new, and evolving regional soil health practices and assessment methods. The
workshop will provide hands-on training on soil health practices, improve understanding of the practical
barriers producers face when implementing soil health practices, and increase familiarity with tools that
can be used by producers to make decisions related to soil health. We will also strive to get the various
groups working on soil health in the region on the same page regarding sampling protocols, method
selection, and the current state of the science.
The SDSHC’s vision is a collective effort to increase sustainable agriculture production through diversification and improved soil health. Many educational events are held throughout South Dakota by the coalition yearly. Conference attendees can expect educational-packed topics focused on rejuvenating and maintaining healthy soil ecosystems by several regional and nationally known speakers. Anyone involved in agriculture is encouraged to attend. Networking with event presenters and other producers is encouraged. Any questions about the upcoming event can be directed to: email@example.com
Additional information can be found at: www.sdsoilhealthcoalition.org/annual-meeting
November 2 – Swain Conservation District Field Day Equestrian Pasture Management Workshop to be held at The Settlement at Thomas Divide, 470 McCraken Road, Bryson City from 4PM to 6PM.
The event focuses on rotational grazing, forage optimization, pest / weed management, waste management and soil health. Register by calling 828.488.3848 or email firstname.lastname@example.org.
In addition to local soil and water conservation districts, project supporters and partners include NC Agriculture Development and Farmland Preservation Trust Fund, Golden LEAF Foundation, NC Cattlemen’s Association, NC Horse Council, NCSU’s Amazing Grazing Program, Cooperative Extension, NC Association of Soil and Water Conservation Districts & USDA Natural Resources Conservation Service.
Nash Conservation District, in partnership with the NC Foundation for Soil and Water Conservation, is hosting a Soil Health Diverse Cover Crops Workshop. Guest speakers include Buz Kloot and Russell Hendrick. Project supporters include Cotton Inc, Southern SARE, NC State University, and USDA Agriculture Research Services and Natural Resources Conservation Service.
Nash Conservation District has hosted a multi-species cover crop demonstration since 2014. A technical report, regional reports and other project information is available at http://ncsoilwater.org/programs/soil-health-initiative-multi-species-cover-crops/.
If you want to receive other workshop notifications please email ncsoilwater.org.
The Foundation is a proud member of the Southern Cover Crop Council – https://southerncovercrops.org/.
Workshop Agenda – This workshop offers 2 hrs Conservation Planner Certification CEU’s
Program: 6:00 – 8:00pm
* Update on the Conservation Innovation Grant Project
* Introduction to Soil Health in Grazing Systems
* Strategies to Improve Forage Utilization
* Forage Management to Improve Soil Nutrient Distribution
The program’s purpose is to improve pasture management on private lands so that pastures are more resilient to future environmental challenges.
CLOSING EVENT OF THE 2018 SOUTH AFRICAN REGENERATIVE AGRICULTURAL TOUR TO
THE USA EMPORIA KANSAS. August 16 & 17, 2018
WE INVITE OUR AMERICAN FARMER FRIENDS TO JOIN US AT THIS EVENT FOR FELLOWSHIP, EXCHANGING OF IDEAS AND TO IMPROVE OUR KNOWLEDGE AND INSIGHT INTO THIS FASCINATING WORLD OF REGENERATIVE AGRICULTURE
8:00 Registration opens.
8:30 Welcoming address.
Dr David Johnson will be addressing; “Regenerating the Diversity of life In Soils – Hope for Farming and Climate”!
Dr Buz Kloot will address, “How much fertilizer do we really need? Glimpses of the tip of the soil health iceberg.”
Ray Archuleta –
Regenerating the land with Animal Integration. Gail Fuller – “Soil Health: Dollars and Sense”.
Willie Pretorius – “The principles guiding zero or minimum Fertilizer inputs in Regenerative Agriculture”.
Day 2 will be a farm visit to Gail Fuller’s farm where Dr Johnson will demonstrate the Fungal dominance composting
process and Gail will show case his Regenerative farm.
Event by: Savory Institute and White Oak Pastures
When: Sunday April 22nd through Wednesday April 25th.
About: White Oak Pastures is proud to team to up with the Savory Institute to present a Holistic Management workshop led by Spencer Smith.
Spencer Smith is a Savory Institute Accredited Field Professional and owner and operator of the Jefferson Center for Holistic Management.
Work Shop Highlights:
Minimize input costs and increase profit using Holistic Management alone.
Create healthy soil that increase crop yields and forage production.
Read the land and identify ecosystem process.
Use Holistic Planned Grazing to improve soil fertility.
Workshop Schedule: April 22nd-25th 8:00 am to 4:00 pm. April 21st 8:00 am to 12:00 pm.
Please meet at the White Oak Pastures Admin Office. 111 South Broad Street, Bluffton, Ga, 39824 (Old Methodist Church).